JournalsjemsVol. 16, No. 2pp. 289–325

On a noncommutative Iwasawa main conjecture for varieties over finite fields

  • Malte Witte

    Universität Heidelberg, Germany
On a noncommutative Iwasawa main conjecture for varieties over finite fields cover
Download PDF

Abstract

We formulate and prove an analogue of the noncommutative Iwasawa main conjecture for \ell-adic Lie extensions of a separated scheme XX of finite type over a finite field of characteristic prime to \ell.

Cite this article

Malte Witte, On a noncommutative Iwasawa main conjecture for varieties over finite fields. J. Eur. Math. Soc. 16 (2014), no. 2, pp. 289–325

DOI 10.4171/JEMS/434